Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Generalized $ M$-matrices and applications

Author: George D. Poole
Journal: Math. Comp. 29 (1975), 903-910
MSC: Primary 15A09
MathSciNet review: 0369384
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recently, two distinct directions have been taken in an attempt to generalize the definition of an M-matrix. Even for nonsingular matrices, these two generalizations are not equivalent. The role of these and other classes of recently defined matrices is indicated showing their usefulness in various applications.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 15A09

Retrieve articles in all journals with MSC: 15A09

Additional Information

PII: S 0025-5718(1975)0369384-0
Keywords: M-matrix, monotone, generalized inverse, convergent splitting, nonnegative matrix
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia